# SDR ASAA2019082830530

- Difficulty date: August 28, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 45,414 hours, 13,630 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 90201801
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG FIRE LOOP IS INOP. GROUNDED - YES. ENGINE CORE RIGHT LOOP B RESISTANCE TEST FAILED, OPENED & TAGGED 3 C/B'S, REMOVED & REPLACED ENGINE CORE RIGHT DETECTOR ASSEMBLY, REMOVED TAG & RESET 3 C/B'S, INSTALLATION TEST NORMAL, PER AMM 26-11-01.
